MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10° X3 INSERT 32MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10° X3 INSERT 32MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 623-10-32E
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/01/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: trident psl ha solid back 50mm; cat#540-11-50e; lot#44338201.Accolade tmzf hip stem #4; cat#6020-0435; lot# 42537805.Delta v-40 ceramic head 32/0; cat#6570-0-132; lo#3560603.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Not available.
 
Event or Problem Description
Right total hip replacement on (b)(6) 2013.On (b)(6) 2014 patient reports ´pain right hip since 3 weeks´, diagnosed as ´bursitis trochanterica right side, after total hip replacement right side´.On (b)(6) 2016 patient reports that he is complaint free.
 
Additional Manufacturer Narrative
An event regarding pain involving a trident liner was reported.The event was confirmed trough the medical records provided.Device evaluation and results: not performed as product was not returned medical records received and evaluation: a review of the provided medical records and x-rays by a clinical consultant indicated: degenerative disease related muscle atrophy around the hip with contracture in the iliotibial tract has contributed to temporary overload on the hip musculature during early recovery after accolade/trident total hip arthroplasty with symptoms of trochanteric bursitis, relieved rapidly and permanently by simple conservative treatment.-device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusion a review of the provided medical records and x-rays by a clinical consultant indicated: degenerative disease related muscle atrophy around the hip with contracture in the iliotibial tract has contributed to temporary overload on the hip musculature during early recovery after accolade/trident total hip arthroplasty with symptoms of trochanteric bursitis, relieved rapidly and permanently by simple conservative treatment.No revision surgery has been reported.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
Right total hip replacement on (b)(6) 2013.On (b)(6) 2014 patient reports ´pain right hip since 3 weeks´, diagnosed as ´bursitis trochanteria right side, after total hip replacement right side´.On (b)(6) 2016 patient reports that he is complaint free.

Brand Name
TRIDENT 10° X3 INSERT 32MM ID
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8091548
Report Number0002249697-2018-03788
Device Sequence Number1459758
Product Code LPH
UDI-Device Identifier07613327039856
UDI-Public07613327039856
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K033716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Catalogue Number623-10-32E
Device Lot Number45659201
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/25/2018
Supplement Date Received by Manufacturer12/17/2018
Initial Report FDA Received Date11/20/2018
Supplement Report FDA Received Date01/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient Weight83